Linearly convex domains with singularities on the boundary
Abstract
We present a topological classification of linearly convex domains with almost smooth boundary whose singularities lie in a hyperplane. We investigate sets with linearly convex boundary and the closures of linearly convex domains.
Published
25.03.2000
How to Cite
Mel’nikV. L. “Linearly Convex Domains With Singularities on the Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 3, Mar. 2000, pp. 403-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4430.
Issue
Section
Short communications